# SDR CKSA95018

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: W89G18
- Condition: Bare
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KTOL - ON SHORT FINAL NR 1 ENGINE FIRE WARNING CAME ON MOMENTARILY.  REPAIRED BARE WIRE NEAR FIRE LOOP PLUG, CHECKS OK IAW MM CHAPTER 26.  (W)
